Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

3 months pregnant, vomiting. Does Vomikind have side effects?

Actually I am 3 months pregnant. I am feeling like vomitting after taking food. As per the doctors advice, I am taking VOMIKIND tablet before taking food. Please let me know if it has any sideeffects to my baby.. Thanks in advance!
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  688
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi welcum to HCM. Vomikind contains ondansetron which falls in pregnancy catagory B. which means almost safe in pregnancy.I used d word almost because medicines to b used in pregnancy r divided into 4 catagories viz, A : completely safe in pregnancy. B: relatively safe(can b given) C : shud b given if benefits outweighs the risk .X : absolutely harmful for d growing baby. see if u r not responding to conventional doxylamine (catagory A )(doxinate) u can take vomikind without worrying about d Ill effects.
Answered: Sun, 6 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor